# SDR USAA2014121500008

- Difficulty date: December 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 53,205 hours, 22,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INFLIGHT 2L DOORS RED PRESS LIGHT FLASHING.  ARM HANDLE MOVE UPWARD COCKPIT INDICATES DOOR IS LOCKED BUT NOT ARMED.  CLEANED GIRT BAR AREA.  2L DOOR OPERATIONS CHECKED OK.  SLIDE ARM INDICATION OPERATIONS CHECKED OK IAW AMM 52-13-00.
